# SDR DALA2025022701527

- Difficulty date: February 21, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 73,854 hours, 28,394 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6892942) DURING WALKAROUND FOUND PANEL 192JL MISSING. PERFORMED TIME LIMITED REPAIR PER ERA 624524-14 REV ORIG SECTION. C/W ER/A 624524-14 REV ORIGINAL SECTION III PERMANENT REPAIR INSTALL OF NEW PANEL 192JL.
